MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING, LLC INTERACTIVE PRECISION IO SCAN ADAPTER

IMPLANT DIRECT SYBRON MANUFACTURING, LLC INTERACTIVE PRECISION IO SCAN ADAPTER
Catalog Number 6530-09PT
Medical Device Problem Codes Mechanical Problem (1384); Component Missing (2306); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Internal complaint- claims (b)(4) were issued for part number 6534-09pt.The "invesitgation" expanded to part number 6530-09pt.Inspection order and it was found to have missing "featurs" and outside of diameter.Lot check determined the issued machined part number 6530-81pn-m, lot number 100780, was used in four different finished goods lot numbers, 104151, 106478, 114914 and 124072.There is no remaining inventory for all 4 lots.

Brand Name
INTERACTIVE PRECISION IO SCAN ADAPTER
Common Device Name
SCAN ADAPTER
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING, LLC
3050 east hillcrest drive.
thousand oaks CA 91362
MDR Report Key8143254
Report Number3001617766-2018-00363
Device Sequence Number204088
Product Code NDP
UDI-Device Identifier10841307123460
UDI-Public10841307123460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
872.398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6530-09PT
Device Lot Number104151, 106478, 114914, 124072
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1